# SDR FDEA202405090630

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 90,213 hours, 17,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Emer Lgt Battery
- Part time: 17,268 hours, 5,832 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT LEVEL 1 EMER LT BAT 1 LO.  REPLACED EMERGENCY LIGHTING POWER SUPPLY BATTERY. OPS CHK SATISFACTORY.A/C OK   FOR SERVICE
